Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
Causes for dizziness?
Question: Hello Doctor, I don't feel good. Feel a little bit dizzy, What's wrong with me? What can I do? XXXX
Brief Answer: Consideration Detailed Answer: thank you for sending your question. There are many many different things which can cause this feeling. One of the things that can sometimes contribute to this is dehydration. Make sure that you're drinking enough fluids. If there is a problem with your thyroid gland it can also cause this type of feeling. Also if you have any type of anemia or vitamin deficiency this can cause these types of symptoms. I think the bottom-line is that you need to see your doctor to review all of your symptoms and consider laboratory testing to help evaluate the real cause. I hope this is helpful. If you have any additional concerns please let me know. Dr. G
Brief Answer: Followup Detailed Answer: it is definitely possible that this medication is making you feel dizzy. It may take a few weeks for your body to become accustomed. Be patient. Talk to your doctor. Drink plenty of fluids and continue to eat good diet and rest as well as exercise.
Hello Dr, Thanks for your response. I have another question. I usually have high blood pressure. Today I found my blood pressure was too low, 80/55. I didn't even take pills this morning. What caused my low blood pressure? And what can I do to raise it? Thanks. XXXX
Brief Answer: See a doctor Detailed Answer: Low blood pressure like this could signal some major problem. I suggest that you go to your local emergency room immediately for evaluation. This is not something you would want to wait. Infections and sometimes problems with heart function can cause blood pressure to be this low. Again I would not wait and I would try to see a local doctor soon.
Hello Doctor, Thanks for the response. I forgot to tell you that the low blood pressure was after I had the treadmill test. Do you think that caused it? I'm OK now. Thanks. XXXX
Brief Answer: Consideration Detailed Answer: it is possible that the exercise test did contribute to your blood pressure finding. What is very important is for you to establish what your normal blood pressure is on a daily basis. This would require frequent measurement of your blood pressure. I would recommend checking a couple of times per day and writing this down for review by your doctor. Dr. G
Hello Doctor, Thanks for your response. One thing I don't understand if blood pressure. Yesterday, my blood pressure went the other way. Instead of going low, it went high. It was 171/105, all day long. After I took Atenolol twice, it was still high. I went to Emergency. Everything was fine. The doctor said it was high, but not very bad. My question for you is what caused high blood pressure? How do I control it? It's normal today? What happened? Thanks for your help. XXXX
Brief Answer: Followup Detailed Answer: thank you again for the question. Fluctuation in blood pressure is not uncommon. This can happen for number of reasons including anxiety, stress, consumption of caffeine or even many other possibilities. I would continue to monitor your blood pressure on a regular basis. I would also consider such things as meditation to help calm your entire body and even potentially reduce your blood pressure. as long as you feel well and your blood pressure is in a relatively normal range I am sure you will enjoy a long and happy life. Dr. G
Hello Doctor, can I ask another question? My blood pressure is normal today. But I just don't feel good. A little bit dizzy. And my chest is a little bit tight. Just don't feel right. What's wrong with me? Is there anything I could to improve? And am I in danger? Thanks for your help. XXXX
Brief Answer: See your MD Detailed Answer: I really think you need to see your doctor. You have a lot of symptoms which are concerning and I want your doctor to perform a good examination and possibly some laboratory testing to make sure that you are healthy. Dr. G
Hello Doctor, Thanks for the suggestion. I think I will do that, and let you know what happens. XXXX
Brief Answer: Thank you Detailed Answer: Once again it was a pleasure to discuss your healthcare concern with you. I wish you a very happy, healthy, prosperous and enjoyable new year. Dr. G
Hello Doctor, Thanks for your response. Today, my blood pressure went up and down. Why is that? It won't stay the same place. Happy New Year to you,XXXX
Brief Answer: Followup Detailed Answer: Thanks again for your follow-up. Blood pressure is almost never the same with 2 checks. It will fluctuate up and down a little bit during the day. Try not to pay too much attention to mild fluctuation. I would check your blood pressure once every couple of days and keep a running total. Then you can check the average blood pressure over time to see if there is any significant concern or trend. Thanks again for sending your question and happy new year to you. Dr. G
Hello Doctor, Thanks again. Today I had blood pressure problem. It stayed real high for a long time, even the pills didn't work. I went to the emergency, to find out. We had blood text and EKG. They were all normal. So, the doctor gave different medicine to lower the blood pressure, and let me go home. Now, I don't know what was the problem. Do you have any idea? Thanks. XXXX
Brief Answer: Relaxation Detailed Answer: thank you again. Honestly I think we are approaching a situation where you have become very anxious about this. Anxiety can sometimes affect your blood pressure. I think it is very important for you to meditate and try to relax. For that reason I think you should not check your blood pressure as often as you have been in the recent past. If we do this it might help you slowly feel better and your blood pressure may come down to a more acceptable level. it is very difficult to determine sometimes what might be causing blood pressure fluctuation. I think if this continues to be a problem you should request a referral to a kidney specialist. Nephrologists are specialists who specialize in blood-pressure monitoring and control. This is something you should discuss with your doctor. Sincerely, Dr. G
The User accepted the expert's answer
People also viewed